# SDR AALA981937

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706AA
- Make and model: Boeing 727223
- Aircraft serial: 22463
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 504-506
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON BOTTOM OF STRINGER 27L STATION 504-506.  CUT OUT CORRODED SECTION OF STRINGER.  INSTALLED STRINGER REPAIR PER SRM 53-10-3.  (M)
